SOBOLEV IMBEDDING THEOREMS IN BORDERLINE CASES

Citation
N. Fusco et al., SOBOLEV IMBEDDING THEOREMS IN BORDERLINE CASES, Proceedings of the American Mathematical Society, 124(2), 1996, pp. 561-565
Citations number
11
Categorie Soggetti
Mathematics, General",Mathematics,Mathematics
ISSN journal
00029939
Volume
124
Issue
2
Year of publication
1996
Pages
561 - 565
Database
ISI
SICI code
0002-9939(1996)124:2<561:SITIBC>2.0.ZU;2-1
Abstract
An imbedding theorem is given for functions whose gradient belongs to a class slightly larger than L(n)(Omega), Omega subset of R(n).